Advertisement

Periodica Mathematica Hungarica

, Volume 40, Issue 1, pp 37–52 | Cite as

On the Number of Prime Facttors of Integers Characterized by Digit Properties

  • Sergei Konyagin
  • Christian Mauduit
  • András Sárközy
Article

Abstract

The number of distinct prime factors of integers with missing digits is considered, and both the normal order and large values of the ω function over sets of this type are studied. A conjecture of Mauduit and Sárközy, on large values of the Ω function over integers whose sum of digits is fixed, is also proved.

Keywords

Prime Factor Normal Order Distinct Prime Factor Digit Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. [EMS1]
    P. ErdŐs, C. Mauduit AND A. SÁrkÖzy, On the arithmetic properties of integers with missing digits. I: Distribution in residue classes, J. Number Theory 70 (1998), 99–120.Google Scholar
  2. [EMS2]
    P. ErdŐs, C. Mauduit AND A. SÁrkÖzy, On arithmetic properties of integers with missing digits II: Prime factors, Discrete Math. 200 (1999), 149–164.Google Scholar
  3. [FK]
    M. Filaseta AND S. V. Konyagin, Squarefree values of polynomials all of whose coefficients are 0 and 1, Acta Arith. 74 (1996), 191–205.Google Scholar
  4. [Ko]
    S. Konyagin, Arithmetic properties of integers with missing digits: distribution in residue classes, Periodica Math. Hungar., to appear.Google Scholar
  5. [MS]
    C. Mauduit AND A. SÁrkÖzy, On the arithmetic structure of the integers whose sum of digits is fixed, Acta Arith. 81 (1997), 145–173.Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest 2000

Authors and Affiliations

  • Sergei Konyagin
  • Christian Mauduit
  • András Sárközy

There are no affiliations available

Personalised recommendations